MAUDE Adverse Event Report: TERRAGENE S.A. STRYKER SRBI30; BIOLOGICAL INDICATOR

TERRAGENE S.A. STRYKER SRBI30; BIOLOGICAL INDICATOR
Model Number STRYKER SRBI30
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of an adverse event or product malfuction.The positive readout may have been caused by an ineffective sterilization process.The bis subject of the reported event were discarded and were not available for evaluation.Without the evaluation of the subject indicators, a root cause cannot be determined.There is a possibility of bi malfunction, which may cause the device to fail to perform its essential function and compromise the sterilization process monitoring effectiveness which could contribute to delay patient treatment.
 
Event or Problem Description
A hospital reported that there were three positive bis after a complete sterilization process.Clinical requested the customer to run an empty cycle with just the bi (for validation purposes) and the bi resulted positive.There's a possibility of bi malfunction, which may cause the delay in patient treatment.

Brand Name
STRYKER SRBI30
Common Device Name
BIOLOGICAL INDICATOR
Manufacturer (Section D)
TERRAGENE S.A.
ruta nacional n° 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A.
ruta nacional n°9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nacional n[?] 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key18392584
Report Number3013145340-2023-00001
Device Sequence Number21013573
Product Code FRC
UDI-Device Identifier07798164678793
UDI-Public07798164678793
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberSTRYKER SRBI30
Device Lot NumberRHN122022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date12/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown